Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Swollen labia after having sex, Sore to touch, no pain during urination. How long will it take to be cured?

After sex last night, it had been months, my labias swelled up. They are at least two times the normal size if not more. There isn t a lot of pain, they are just sore to the touch. There is no pain during urination . We didn t use a condom so I know that it isn t a reaction to latex . It was pretty rough, a lot of friction and at one point I was extremely dry. I think it is due to the friction. How long will it take for the swelling to go down? How can I help it?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that there might be having some infection due to rough sex causing soreness and minor injuries to local part.
Go for one antibiotic medicine course for 5 days.
Apply antibiotic cream locally.
Keep local hygiene proper.
Ok and take care.
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor